# SDR SIMA200635219

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 13,471 hours, 12,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 13500446001
- Condition: Dented
- Location: Fuselage
- Part time: 13,471 hours, 12,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT FUSELAGE AFT OF FRAME 54 AND ABOVE STRINGER 13L.  REMOVED DAMAGE AND FABRICATED REPAIR DOUBLER.  REPAIR DONE IAW EMB SRM 51-21-05 AND 53-24-01.  RETURNED AIRCRAFT TO SERVICE.
